Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 167, NWS Shreveport, LA

June 12, 2012Union County, Arkansas; 5 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 12, 2012, 5:13 AM CDT for Union County, Arkansas; 5 parishes in Louisiana. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 5:13 AM CDT (10:13 UTC)
Expired
Jun 12, 2012, 6:15 AM CDT
In force
62 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Union County, AR, Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 121 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 5:30 AM CDTTSTM WND DMGRuston, LASEVERAL LARGE TREES DOWNED ON ROADS ACROSS THE PARISH. POWERLINES AND LIGHT POLES DOWNED IN THE CITY OF RUSTON.
Jun 12, 5:40 AM CDTTSTM WND DMG5 E Downsville, LANUMEROUS TREES DOWNED THROUGHOUT THE ENTIRE PARISH INCLUDING HWYS 552...151 AND 145.
Jun 12, 6:05 AM CDTTSTM WND DMG10 Sw Monroe, LATREES WERE DOWNED ALONG HWY. 34 SOUTHWEST OF MONROE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 11:52 PM CDTSevere Thunderstorm WatchSPC6 hr
Jun 12, 3:21 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 10.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2755 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WUUS54 KSHV 121013
SVRSHV
ARC139-LAC013-049-061-073-111-121115-
/O.NEW.KSHV.SV.W.0167.120612T1013Z-120612T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
513 AM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
  CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...JUNCTION
  CITY...HUTTIG...EL DORADO...

* UNTIL 615 AM CDT

* AT 511 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS   
  WERE LOCATED ALONG ALONG A LINE NEAR EL DORADO TO EAST OF HOMER...
  TO NEAR ARCADIA LOUISIANA...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CALION...LAWSON...URBANA...FARMERVILLE...STRONG...LAPILE...
  STERLINGTON AND RICHWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHERN LOUISIANA EARLIER. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

&&

LAT...LON 3236 9200 3239 9339 3240 9339 3245 9315
      3256 9317 3259 9312 3258 9288 3275 9283
      3277 9272 3301 9273 3302 9299 3338 9297
      3337 9258 3327 9244 3330 9235 3326 9223
      3315 9211 3272 9206 3266 9193 3250 9190
TIME...MOT...LOC 1011Z 286DEG 35KT 3316 9276 3281 9272
          3262 9291 3242 9322

$$

13
1 follow-up statement
045 
WWUS54 KSHV 121042
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 AM CDT TUE JUN 12 2012

ARC139-LAC013-049-061-073-111-121115-
/O.CON.KSHV.SV.W.0167.000000T0000Z-120612T1115Z/
UNION AR-UNION LA-OUACHITA LA-LINCOLN LA-JACKSON LA-BIENVILLE LA-
542 AM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR UNION COUNTY...AND BIENVILLE...JACKSON...LINCOLN...OUACHITA AND
UNION PARISHES...

AT 541 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH.  THESE STORMS WERE LOCATED FROM NEAR STRONG ARKANSAS...SOUTH
TO NEAR FARMERVILLE...DOWNSVILLE AND RUSTON LOUISIANA...MOVING EAST
AT 40 MPH. THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD
WIND DAMAGE EARLIER IN AND AROUND HOMER LOUISIANA. 

&&

LAT...LON 3236 9201 3239 9312 3253 9283 3262 9267
      3279 9257 3309 9255 3312 9231 3316 9220
      3315 9211 3272 9206 3266 9193 3250 9190
TIME...MOT...LOC 1041Z 286DEG 35KT 3303 9238 3278 9219
          3250 9249 3235 9274

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:05 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 12, 5:05 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
505 AM CDT TUE JUN 12 2012

.DISCUSSION...
DERECHO POSSIBLY HELD OFF BY MULTIPLE CLUSTERS BEING ABSORBED AND
TREMENDOUS COVERAGE DEVELOPMENT IN THE LAST FEW HOURS...BUT MANY
REPORTS OF TREES DOWN WITH DAMAGING WINDS. SO CLOSE TO WIDESPREAD
ALREADY AND WITH DAYLIGHT COMING...WIDESPREAD MAY TURN OUT TO BE
TRUE. ONLY ONE CLUSTER AHEAD OF THE MAIN PUSH CONTAINED HAIL FOR
BOWIE COUNTY AT 715Z. BY FAR WIND IS THE BIG CONCERN WITH POWER
LINES GOING DOWN AMONGST THE TREES. THIS LOOKS VERY MUCH LIKE
EARLY JUNE OF 2004 EVENT. AND THERE WERE A COUPLE OF NOCTURNAL
EVENTS BACK THEN AND MAY BE MORE COMING FOR US TONIGHT. MODELS DO
STILL BACK OFF OF THE QPF BY LATE WEEK. FOR NOW WILL CONTINUE WITH
CHANCE EXPECTATIONS AND GO LIKELY WHEN IN PROGRESS OR
EMINENT...LIKE THIS MORNING.

THE COLD FRONT IS STILL DRAPED DOWN OVER NW AR AND INTO CENTRAL OK
AND WAVES TO THE SOUTHWEST. GOOD CONDITIONS FOR MORE ACTIVITY OF
THIS SORT TONIGHT. MEANWHILE...WITH ABUNDANT MOISTURE AND WARM
TEMPERATURES...DAYTIME HEATING WILL HAVE A CHANCE FOR DEVELOPMENT
TOO IN THE WAKE OF THIS MORNING/S PUSH FOLLOWING A PERIOD OF
RECOVERY. MAV/MEX GENERALLY ACCEPTABLE AND BLENDED INTO THE
FORECAST. UPDATES TO FOLLOW WITH WATCH EXPIRATION'S AND OR CO/PA
CANCELLATIONS. SEVERE 378 VALID UNTIL 6AM AND 379 UNTIL 11AM LST
RESPECTFULLY. /24/

&&

.AVIATION...
A LARGE AREA OF SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE TO THE
EAST AND SOUTHEAST AROUND 20 KNOTS ACROSS SOUTH CENTRAL ARKANSAS AND
NORTHWEST AND NORTH CENTRAL LOUISIANA...AND EAST AND NORTHEAST TEXAS
NEAR A NASHVILLE TO HOPE...AND CANFIELD ARKANSAS AND SHREVEPORT
/BOSSIER CITY LOUISIANA...AND MARSHALL...TATUM...AND BECKVILLE TEXAS
LINE. TO THE WEST OF THIS LINE WIDESPREAD SHOWERS WITH VERY ISOLATED
THUNDERSTORMS WERE ONGOING. WILL PREVAIL MVFR/IFR FLIGHT CATEGORIES
WITH CEILINGS AND VISIBILITY RESTRICTIONS FOR THE INTERSTATE 30
CORRIDOR OVER ARKANSAS AND TO NEAR AND SOUTH OF THE INTERSTATE 20
CORRIDOR TERMINAL FORECAST SITES OF EAST TEXAS AND NORTH LOUISIANA.
FOR KLFK MVFR CEILINGS AND VISIBILITY RESTRICTIONS WITH LOWER CHANCE
OF SHOWERS AND THUNDERSTORMS. MOST TERMINALS WILL BECOME VFR BETWEEN
12/15 UTC TO 12/19 UTC TODAY...AND MAY SEE SOME ADDITIONAL CEILINGS
AND DEVELOPMENT FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON
ACROSS EAST TEXAS INTO NORTHWEST AND NORTH CENTRAL LOUISIANA.
WHERE THE RAINS FALL TODAY THERE WILL BE POSSIBLE PATCHY MIST/BR
BETWEEN 13/08 UTC TO 13/13 UTC. SURFACE WINDS WILL BE STRONG AND
GUSTY WITH THE SHOWERS AND THUNDERSTORMS AND VARIABLE BETWEEN 20 TO
35 KNOTS DROPPING OFF TO 7 TO 12 KNOTS WITH NORTHEAST TO EAST WINDS
NORTH OF INTERSTATE 20 AND SOUTH TO SOUTHEAST SOUTH OF INTERSTATE
20. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  91  73  89  71  91 /  50  30  30  20  20
MLU  90  72  89  69  92 /  70  30  30  20  20
DEQ  89  68  88  66  90 /  50  30  30  20  20
TXK  90  71  88  69  90 /  50  30  30  20  20
ELD  89  70  88  66  92 /  70  30  30  20  20
TYR  90  73  88  72  90 /  50  30  30  20  10
GGG  91  73  88  71  91 /  50  30  30  20  10
LFK  93  74  91  72  93 /  40  30  40  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24/06
Hazardous weather outlook, Jun 11, 12:00 PM CDT, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON JUN 11 2012

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-121700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-
1200 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE DEVELOPING LATER THIS EVENING AS A
COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE ALONG AND OUT AHEAD OF THE FRONT
WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST
FOR MOST OF THIS WEEK AS THE COLD FRONT WEAKENS AND BECOMES NEARLY
STATIONARY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. ANY
STRONG THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL TO BECOME
SEVERE WITH DAYTIME HEATING OR EVEN DURING DURING THE OVERNIGHT
HOURS WITH ORGANIZATION...PRODUCING DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY...BUT MAY
BE NEEDED LATE TONIGHT AND ESPECIALLY DURING THE OVERNIGHT HOURS.

LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167-
121700-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
1200 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED DURING THE DAYTIME HOURS
TODAY...BUT THUNDERSTORMS WILL BEGIN TO AFFECT AREAS NORTH OF
INTERSTATE 20 CORRIDOR LATE THIS EVENING POSSIBLY BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST
FOR MOST OF THIS WEEK AS THE COLD FRONT WEAKENS AND BECOMES NEARLY
STATIONARY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. ANY
STRONG THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL TO BECOME
SEVERE WITH DAYTIME HEATING OR EVEN DURING DURING THE OVERNIGHT
HOURS WITH ORGANIZATION...PRODUCING DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY OR
THIS EVENING...BUT MAY BE NEEDED PRIOR TO DAYBREAK DEPENDING ON
THE SPEED OF THE COLD FRONT AND ANY ASSOCIATED SEVERE
THUNDERSTORMS.

19

In the hours before

Local storm report, Jun 12, 4:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
443 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     5 W PLAIN DEALING       32.91N 93.79W
06/12/2012                   BOSSIER            LA   LAW ENFORCEMENT

            TREES DOWN OFF HWY. 2 NEAR THE RED RIVER.

&&

MBERRY
Local storm report, Jun 12, 4:44 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     N SHREVEPORT            32.47N 93.80W
06/12/2012                   CADDO              LA   LAW ENFORCEMENT

            TREES DOWN OFF OF DIXIE/SHREVEPORT ROAD ON THE NORTH SIDE
            OF TOWN.

&&

MBERRY
Local storm report, Jun 12, 4:52 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
452 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     STAMPS                  33.36N 93.50W
06/12/2012                   LAFAYETTE          AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED THROUGHOUT THE COUNTY INCLUDING IN
            THE STAMPS AREA.

&&

MBERRY
Local storm report, Jun 12, 4:54 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
454 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     MAGNOLIA                33.27N 93.24W
06/12/2012                   COLUMBIA           AR   LAW ENFORCEMENT

            SEVERAL TREES DOWNED THROUGHOUT THE COUNTY. TREES WERE
            DOWNED ON SOUTH CALHOUN AND RENFRO ROADS.

&&

MBERRY
Local storm report, Jun 12, 5:01 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
501 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     TEXARKANA               33.45N 94.02W
06/12/2012                   MILLER             AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED THROUGHOUT THE COUNTY. TREES WERE
            DOWNED ACROSS COUNTY ROAD 18...HWY. 237...SOUTH STATE
            LINE ROAD AND HWY. 71.

&&

MBERRY
Local storm report, Jun 12, 5:07 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
507 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     TEXARKANA               33.44N 94.07W
06/12/2012                   BOWIE              TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED ALONG THE WEST SIDE OF TOWN.

&&

MBERRY

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:22 AM CDTSevere Thunderstorm WarningSHVMiller53 min
Jun 12, 2:31 AM CDTSevere Thunderstorm WarningSHVColumbia, Nevada59 min
Jun 12, 4:10 AM CDTSevere Thunderstorm WarningSHVUnion65 min
Jun 12, 4:19 AM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette56 min
Jun 12, 4:32 AM CDTSevere Thunderstorm WarningSHVColumbia58 min
Jun 12, 3:19 AM CDTSevere Thunderstorm WarningSHVClaiborne, Webster56 min
Jun 12, 3:57 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo63 min
Jun 12, 6:25 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn65 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.